Facial reconstruction

Search LJMU Research Online

Browse Repository | Browse E-Theses

Mesoscale models and approximate solutions for solids containing clouds of voids

Nieves, MJ and Maz'ya, V and Movchan, A (2016) Mesoscale models and approximate solutions for solids containing clouds of voids. SIAM: Multiscale Modeling and Simulation, 14 (1). pp. 138-172. ISSN 1540-3467

[img] Text
100606.pdf - Published Version

Download (2MB)

Abstract

For highly perforated domains the paper addresses a novel approach to study mixed boundary value problems for the equations of linear elasticity in the framework of mesoscale approximations. There are no assumptions of periodicity involved in the description of the geometry of the domain. The size of the perforations is small compared to the minimal separation between neighboring defects and here we discuss a class of problems in perforated domains, which are not covered by the homogenization approximations. The mesoscale approximations presented here are uniform. Explicit asymptotic formulas are supplied with the remainder estimates. Numerical illustrations, demonstrating the efficiency of the asymptotic approach developed here, are also given.

Item Type: Article
Uncontrolled Keywords: 0102 Applied Mathematics
Subjects: Q Science > QA Mathematics
T Technology > TA Engineering (General). Civil engineering (General)
T Technology > TK Electrical engineering. Electronics. Nuclear engineering
Divisions: Applied Mathematics
Publisher: Society for Industrial and Applied Mathematics
Date Deposited: 11 Mar 2016 08:25
Last Modified: 07 Sep 2017 18:08
DOI or Identification number: 10.1137/151006068
URI: http://researchonline.ljmu.ac.uk/id/eprint/3154

Actions (login required)

View Item View Item